# SDR AWKA20190104001

- Difficulty date: December 28, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N750XJ
- Make and model: Cessna 750
- Aircraft serial: 7500250
- Aircraft time: 13,306 hours, 6,603 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SOON AFTER DEPARTING BED, FLIGHT CREW NOTED THE “A” SYSTEM HYDRAULIC FLUID QUANTITY WENT TO ZERO PERCENTAGE. CREW RAN THE APPROPRIATE CHECKLIST, DECLARED AN EMERGENCY AND ELECTED TO DIVERT TO SWF, WHERE THEY LANDED UNEVENTFULLY. DURING TROUBLESHOOTING, MAINTENANCE FOUND A CRACKED LT HYDRAULIC MANIFOLD PUMP PRESSURE HOSE (P/N: AE1011923H0152). THE HOSE WAS REPLACED WITH NEW; LEAK AND OPERATIONAL CHECKS WERE NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
